# SDR IPXA09M57788

- Difficulty date: October 10, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGHT WING BEADED DOUBLER BETWEEN STA XOS 698 AND STA XOS 703 12" INB OF # 11 SLAT COMMON IDLER TRACK CRACKED     REMOVE DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLES IAW MD-11 SRM 57-40-02 REPAIR 9 FIG. 203
